MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. DIALYSIS.DURAMAX®; CATHETER, HEMODIALYSIS, IMPLANTED

MERIT MEDICAL SYSTEMS, INC. DIALYSIS.DURAMAX®; CATHETER, HEMODIALYSIS, IMPLANTED
Catalog Number H787103028045/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemothorax (1896)
Date of Event 01/25/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow-up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that during the placement of the permanent catheter, at the time of insertion using the seldinger technique, when the guide is removed, the catheter is returned together, causing a hemothorax to the patient during the procedure.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be established.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
DIALYSIS.DURAMAX®
Common Device Name
CATHETER, HEMODIALYSIS, IMPLANTED
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
calle, sor juana ines de la cr
roberto de la madrid
tijuana, b.c. 22630
MX  22630
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS, INC.
calle, sor juana ines de la cr
roberto de la madrid
tijuana, b.c. 22630
MX   22630
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
MDR Report Key24429252
Report Number1721504-2026-00882
Device Sequence Number10244159
Product Code MSD
UDI-Device Identifier00884450786161
UDI-Public00884450786161
Combination Product (Y/N)N
Initial Reporter CountryES
PMA/510(K) Number
K101843
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberH787103028045/A
Device Lot NumberI3219456
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Supplement Date Received by Manufacturer03/17/2026
Initial Report FDA Received Date02/24/2026
Supplement Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown